Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Inequalities for entire functions of exponential type

Author: T. Genchev
Journal: Proc. Amer. Math. Soc. 56 (1976), 183-188
MSC: Primary 30A66; Secondary 42A04
MathSciNet review: 0414871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with a class of linear operators acting in the space of the trigonometric polynomials and preserving the inequalities of the form $|S(\theta )| < |T(\theta )|$ in the half plane ${\text {Im}}\theta > 0$. Some inequalities for entire functions of exponential type and some theorems concerning the distribution of the zeros of the trigonometric polynomials, including an analogue to the Gauss-Lucas theorem, are derived.

References [Enhancements On Off] (What's this?)

  • R. P. Boas Jr., Inequalities for functions of exponential type, Math. Scand. 4 (1956), 29–32. MR 85343, DOI
  • N. G. de Bruijn, Inequalities concerning polynomials in the complex domain, Nederl. Akad. Wetensch., Proc. 50 (1947), 1265–1272 = Indagationes Math. 9, 591–598 (1947). MR 23380
  • N. Obrechkoff, Sur les racines des equations algébriques, Tôhoku Math. J. 38 (1933), 93-100.
  • Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627
  • T. G. Genchev, A Gauss-Lucas type theorem on trigonometric polynomials, C. R. Acad. Bulgare Sci. 28 (1975), no. 4, 449–451. MR 487211
  • L. Weisner, On the regional location of the zeros of certain functions, Tôhoku Math. J. 44 (1937), 175-177.
  • N. I. Achieser, Theory of approximation, Frederick Ungar Publishing Co., New York, 1956. Translated by Charles J. Hyman. MR 0095369

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A66, 42A04

Retrieve articles in all journals with MSC: 30A66, 42A04

Additional Information

Keywords: Inequalities in the complex domain, trigonometric polynomials, extremal problems
Article copyright: © Copyright 1976 American Mathematical Society